# SDR AWXA960320

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Part time: 44,314 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/ONT - FLT 2622 - AIR TURNBACK.  NR 1 ENGINE OIL TEMPERATURE CLIMBED TO 118 DEGREES AT CRUISE, 123 CELSIUS ON DESCENT, 140 CELSIUS FOR 10 MINUTES AT 110 FEET.  POWER UP TEMPERATURE NORMAL.  REMOVED AND REPLACED NR 1 ENGINE PER R5M71003, RIGGED PER CARD F5M76001 AND TRIMMED PER CARD F5M71002.  ENGINE TOTAL CYCLES, 51,823.  (X)
